# SDR DALA2025032502215

- Difficulty date: March 22, 2025
- Submitted: March 25, 2025
- Operation: Air carrier
- Aircraft: N141DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50061
- Aircraft time: 8,437 hours, 3,856 cycles
- Engine: PW1524G
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

SHIP 8141 -ATB- RETURNED TO SEA DUE TO ODOR IN THE CABIN AND FLIGHT DECK. CREW DID DON O2 MASKS AND IS DECLARING AN EMERGENCY. CORRECTIVE ACTION: MTC FOUND OIL WETTING ON NBR 2 ENGINE FAN EXIT GUIDE VANES. #2 ENGINE REPLACED. (LP# 7215788, 0870339)
